Pronk, Dorette

  Associate Professor
  PhD - Utrecht University (1995)
  MSc - Utrecht University(1991)

  Mail: Address
  e-mail:pronk@mathstat.dal.ca
  Office: Chase Room 302
  Tel: (902)494-3732
  Fax: (902)494-5130
 

Photo of prof Pronk

  • Research Interests:

    • Category Theory and Algebraic Topology: Localizations, Generqalized
      Quotient Structures, Groupoids, Orbifolds
    • Computational Geometry and Topology, Specifically Applied to Fractals

  • Selected Recent Publications:

    • R. J. M. Dawson, R. Paré, D. A. Pronk, Universal properties of Span,
      accepted for publication in Theory and Applications of Categories


    • R. J. M. Dawson, R. Paré, D. A. Pronk, Free extensions of double
      categories, Cahiers de Topologie et Géometrie Différentielle Catégoriques,
      Vol XLV-1 (2004), pp. 35 - 80


    • R. J. M. Dawson, R. Paré, D. A. Pronk, Adjoining adjoints, Advances in
      Mathematics 178 (2003), pp. 99-140


  • Research Group: ATCAT (Categories, Algebra, Topology)

       Back to Faculty Listing

 

 



Search By
Google
Chase Building | Dalhousie University | Halifax, Nova Scotia, Canada B3H 3J5 | +1 (902) 494-2572